# SDR DALA2022042903022

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 DENT EXTERNAL SKIN DOUBLER REPAIR LOCATED BTW FR56 TO FR58 AND BTW STR 31R TO STR34R AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR SKIN DOUBLER REPAIR PER A320 SRM 53-00-11. OK FOR SERVICE. (2215109)
